Transactions of the American Mathematical Society. Volume 357, Number 8, 2005

Contents of Volume 357, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regular domains in homogeneous groups Roberto Monti; Daniele Morbidelli Trans. Amer. Math. Soc. 357 (2005), 2975-3011. Abstract,...

Celý popis

Uloženo v:
Podrobná bibliografie
Hlavní autor: American Mathematical Society
Médium: Článek
Jazyk:English
English
Vydáno: American Mathematical Society 2009
Témata:
On-line přístup:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/609
Tagy: Přidat tag
Žádné tagy, Buďte první, kdo otaguje tento záznam!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt